# SDR CA970514002

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Spacer
- Part number: 55422232
- Condition: Seized
- Location: Axle Shaft Nlg
- Part time: 600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT HAND NOSE WHEEL SPACER FOUND SEIZED TO THE AXLE SHAFT.
